RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1970, Volume 191, Number 2, Pages 293–294 (Mi dan35278)  

This article is cited in 2 scientific papers (total in 2 papers)

MATHEMATICS

Weighted approximation by polynomials on the real axis

Geza Froid

Institute of Mathematics, Hungary Academy of Sciences, Budapest

Full text: PDF file (255 kB)

Bibliographic databases:
Presented: Л. С. Понтрягин
Received: 03.12.1969

Citation: Geza Froid, “Weighted approximation by polynomials on the real axis”, Dokl. Akad. Nauk SSSR, 191:2 (1970), 293–294

Citation in format AMSBIB
\Bibitem{Fro70}
\by Geza~Froid
\paper Weighted approximation by polynomials on the real axis
\jour Dokl. Akad. Nauk SSSR
\yr 1970
\vol 191
\issue 2
\pages 293--294
\mathnet{http://mi.mathnet.ru/dan35278}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0261226}
\zmath{https://zbmath.org/?q=an:0205.08201}


Linking options:
  • http://mi.mathnet.ru/eng/dan35278
  • http://mi.mathnet.ru/eng/dan/v191/i2/p293

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. B. Vakarchuk, “Mean Approximation of Functions on the Real Axis by Algebraic Polynomials with Chebyshev–Hermite Weight and Widths of Function Classes”, Math. Notes, 95:5 (2014), 599–614  mathnet  crossref  crossref  mathscinet  isi  elib
    2. S. B. Vakarchuk, “O priblizhenii klassicheskimi ortogonalnymi polinomami s vesom v prostranstvakh $L_{2,\gamma}(a,b)$ i o poperechnikakh funktsionalnykh klassov”, Izv. vuzov. Matem., 2019, no. 12, 37–51  mathnet  crossref
  • Number of views:
    This page:42
    Full text:30

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020